Articles | Volume 19, issue 1
https://doi.org/10.5194/npg-19-127-2012
https://doi.org/10.5194/npg-19-127-2012
Research article
 | 
15 Feb 2012
Research article |  | 15 Feb 2012

On closure parameter estimation in chaotic systems

J. Hakkarainen, A. Ilin, A. Solonen, M. Laine, H. Haario, J. Tamminen, E. Oja, and H. Järvinen

Viewed

Total article views: 2,711 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,403 1,164 144 2,711 141 123
  • HTML: 1,403
  • PDF: 1,164
  • XML: 144
  • Total: 2,711
  • BibTeX: 141
  • EndNote: 123
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 13 Jul 2024
Download